We have detected that you are using an Ad Blocker.
PracticeUpdate is free to end users but we rely on advertising to fund our site. Please consider supporting PracticeUpdate by whitelisting us in your ad blocker.
We have sent a message to the email address you have provided, . If this email is not correct, please update your settings with your correct address.
The email address you provided during registration, , does not appear to be valid. Please update your settings with a valid address before to continue using PracticeUpdate.
Please provide your AHPRA Number to ensure that you are given the correct level of access to our site.
featured
Published in Neurology

Journal Scan / Research · December 10, 2020

Incidence of Severe Cutaneous Adverse Reactions Due to Antiseizure Medication

Epilepsia

 

Additional Info

Disclosure statements are available on the authors' profiles:

Epilepsia
Incidence Rates of Severe Cutaneous Adverse Reactions Due to Antiseizure Medication: A Nationwide Study Using Health Claims Data in Korea
Epilepsia 2020 Nov 13;[EPub Ahead of Print], SJ Chung, KM Ahn, JH Oh, JS Shim, HW Park

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.

Further Reading